# SDR SWAA2024031451324

- Difficulty date: February 11, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 54,831 hours, 30,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS. WING CENTER SECTION REAR SPAR STIFFENER CRACKED @ LOWEER RADIUS O/B OF L/H RAM AIR EXIT EXHAUST DUCT STA 663.75.MKD DOT<[01] REMOVED AND INSTALLED NEW STIFFENER AT LOWER FUS. WING CENTER SECTION REAR SPAR STIFFENER RAM AIR EXIT EXHAUST DUCT STA 663.75;[02] IN ADDITION TO STEP 1: AS PER REF. B737-700 SRM 51-40-02-0G-0 AND DWG 111A1000 SHEET 104.;[03] VERIFIED; STEP # 1 AND 2.
